Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Mid-cycle bleeding with headache. Had taken contraceptive pills post unprotected sex. Cause?

Hi! I had my last period ended last july 7 and on july 8, my boyfriend and i had unprotected sex, though i m quite sure he didn t ejaculated inside me. and on july 10, i took 4 contraceptive pills, it should be followed up by another 4 pills after 12hours but i wasn t able to take them. And now, july 15, i woke up with my panty soaked up with blackish red blood that it stained my undies. it s quite a lot and it is dark. and now i m getting headache .
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Hello mam, thanks for trusting health care magic.
this is just a kind of withdrawl bleeding because of the contraceptive pill intake in heavy dose.
this headache is also due to pills only.
it will be fine soon and you will resume your normal period pattern eventually
In case you have further questions you can consult me on health care magic forum and i will be happy to help
My URL is
Take care and wish you all the best.
Dr Manisha Jain.
Answered: Sun, 22 Jun 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor